MAUDE Adverse Event Report: ABBOTT MEDICAL VIEWFLEX¿ XTRA ICE CATHETER; Catheter, ultrasound, intravascular

ABBOTT MEDICAL VIEWFLEX¿ XTRA ICE CATHETER; Catheter, ultrasound, intravascular
Model Number D087031
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
This report is to advise of a fracture found in the catheter tip during investigation.During the af procedure, it was noted that the ice catheter image quality was poor.Once the catheter was removed from the patient, it was noted that the catheter tip was bent.The catheter was replaced, and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One viewflex xtra ice catheter was received for evaluation.The catheter tip was noted to be fractured.The reported imaging issue could not be confirmed.The catheter met imaging specifications in the deflected and undeflected states.The catheter was recognized by the catheter interface module and zonare viewmate system and produced a clear image with no blurring or artifacts noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported imaging issue remains unknown.

Brand Name
VIEWFLEX¿ XTRA ICE CATHETER
Common Device Name
Catheter, ultrasound, intravascular
Manufacturer (Section D)
ABBOTT MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer (Section G)
ABBOTT MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24417547
Report Number2030404-2026-00007
Device Sequence Number20312594
Product Code OBJ
UDI-Device Identifier05415067002082
UDI-Public(01)05415067002082(10)11020482(17)260910
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K223077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2026
Device Model NumberD087031
Device Catalogue NumberD087031
Device Lot Number11020482
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown